Turán type inequalities for modified Bessel functions

Research output: Contribution to journalArticle

27 Citations (Scopus)

Abstract

In this paper our aim is to deduce some sharp Turn type inequalities for modified Bessel functions of the first and second kinds. Our proofs are based on explicit formulas for the Turnians of the modified Bessel functions of the first and second kinds and on a formula which is related to the infinite divisibility of the Student t-distribution.

Original languageEnglish
Pages (from-to)254-264
Number of pages11
JournalBulletin of the Australian Mathematical Society
Volume82
Issue number2
DOIs
Publication statusPublished - Oct 2010

Fingerprint

Neumann function
Bessel function of the first kind
Modified Bessel Functions
Infinite Divisibility
t-distribution
Explicit Formula
Deduce

Keywords

  • Bessel functions
  • modified Bessel functions
  • Turn type inequalities

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Turán type inequalities for modified Bessel functions. / Baricz, A.

In: Bulletin of the Australian Mathematical Society, Vol. 82, No. 2, 10.2010, p. 254-264.

Research output: Contribution to journalArticle

@article{be807a0c168b43c7bb4698c64f5ec433,
title = "Tur{\'a}n type inequalities for modified Bessel functions",
abstract = "In this paper our aim is to deduce some sharp Turn type inequalities for modified Bessel functions of the first and second kinds. Our proofs are based on explicit formulas for the Turnians of the modified Bessel functions of the first and second kinds and on a formula which is related to the infinite divisibility of the Student t-distribution.",
keywords = "Bessel functions, modified Bessel functions, Turn type inequalities",
author = "A. Baricz",
year = "2010",
month = "10",
doi = "10.1017/S000497271000002X",
language = "English",
volume = "82",
pages = "254--264",
journal = "Bulletin of the Australian Mathematical Society",
issn = "0004-9727",
publisher = "Cambridge University Press",
number = "2",

}

TY - JOUR

T1 - Turán type inequalities for modified Bessel functions

AU - Baricz, A.

PY - 2010/10

Y1 - 2010/10

N2 - In this paper our aim is to deduce some sharp Turn type inequalities for modified Bessel functions of the first and second kinds. Our proofs are based on explicit formulas for the Turnians of the modified Bessel functions of the first and second kinds and on a formula which is related to the infinite divisibility of the Student t-distribution.

AB - In this paper our aim is to deduce some sharp Turn type inequalities for modified Bessel functions of the first and second kinds. Our proofs are based on explicit formulas for the Turnians of the modified Bessel functions of the first and second kinds and on a formula which is related to the infinite divisibility of the Student t-distribution.

KW - Bessel functions

KW - modified Bessel functions

KW - Turn type inequalities

UR - http://www.scopus.com/inward/record.url?scp=77957245228&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77957245228&partnerID=8YFLogxK

U2 - 10.1017/S000497271000002X

DO - 10.1017/S000497271000002X

M3 - Article

AN - SCOPUS:77957245228

VL - 82

SP - 254

EP - 264

JO - Bulletin of the Australian Mathematical Society

JF - Bulletin of the Australian Mathematical Society

SN - 0004-9727

IS - 2

ER -